# SDR 98ZZZX1131

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37AT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636135
- Engine: Lyc TIO540AE2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Leaking
- Location: Engine Fuel
- Part time: 17 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OWNER NOTICED FUEL STAIN ON BELLY OF NEW AIRCRAFT.  AFTER INVESTIGATION, FOUND THAT ENGINE DRIVEN FUEL PUMP SEAL HAD EXTRUDED AND FUEL WAS LEAKING.  LOG BOOKS INDICATED THE SCREWS HOLDING THE CAP AND SEAL IN PLACE HAD BEEN TORQUED IAW LYCOMING SB 529.  ALL SCREWS WERE LYCOMING SAFTIED, BUT SCREWS WERE FOUND FINGER TIGHT.  NEW FUEL PUMP WAS INSTALLED CORRECTING PROBLEM.
